# SDR DALA2016033102466

- Difficulty date: March 30, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1307-1322
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL JUST UNDER RT CARGO TRACK BETWEEN BS 1307 - 1322 IN AFT CARGO COMPARTMENT.  INTERCOSTAL WAS REPLACED IAW SRM 51-30-2.
